# SDR ASAA2012091592901

- Difficulty date: September 1, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 20,956 hours, 6,371 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 9956
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,766 hours, 4,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT SPLIT DURING CLIMB PARAMETERS RECORDED AS FOLLOWS CLIMB THROUGH FL 270,  L21 PSI, R 45 PSI, N1 99.9, N2 98.3, SAT-33C.  CLIMB THROUGH FL 320, L22 PSI, R 46 PSI, N1 99.8, N2 97.5, SAT-44C.  CLIMB THROUGH FL 340, L23 PSI, R 43 PSI, N1 100.3, N2 96.3, SAT -53C. LEVEL AT FL380, L23 PSI, R 38 PSI, N1 87.5, N2 91.0, SAT -56C.  ACCOMPLISHED T/C NG-36WC-0001 -ENGINE BLEED AIR SYS.  HEALTH CHECK.  BLEED AIR REGULATOR FAILS HEALTH CHECK -PC IS ONLY 12 PSIG.  PRECOOLER CONTROL VALVE FAILS TO FULLY OPEN AT 3PSIG.  NO OTHER DEFECTS NOTED ON T/C. REPLACED NR 1 ENG BLEED AIR REGULATOR REF AMM 36-11-03-000-801. OPS AND LEAK CHECK GOOD.  REPLACED NR 1 ENG PRECOOLER CONTROL VALVE REF AMM 36-12-02-000-801. OPS AND LEAK CHECK GOOD. OPS CHECK GOOD. ACCOMPLISHED ENG BLEED AIR CROSSOVER OPS TEST.  OPS CHECK GOOD REF MM 36-11-00-710-801.
